# SDR UALA2013072605254

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 86,411 hours, 13,663 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Worn
- Location: Air Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SIDE WALL AT 24A UNUSUALLY HOT AND HAS ODOR.  REPLACED WORN OUT SEALS AT AIR SUPPLY DUCT.
